| Model Number |
720157-01 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
08/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A surgical procedure was performed during which the device was explanted.Upon explant the physician identified atrophy at the cuff.The patient fully recovered, and there was no additional information was provided.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100309969.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100342132.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).